# SDR ASMF201007002

- Difficulty date: July 4, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N784XA
- Make and model: Boeing 737705
- Aircraft serial: 33784
- Aircraft time: 21,148 hours, 10,776 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Precooler
- Part number: 32895625
- Part serial: 8646
- Condition: Damaged
- Location: Rt A/C Pack
- Part time: 17,218 hours, 9,475 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT PERFORMED AN UNSCHEDULED LANDING DUE TO DURING CLIMB AT 22,000 FEET, WITH ENGINE AND WING ANTI ICE SHUTDOWN, THE RT PACK BLEED TRIP OFF LIGHT TURNED ON. THE FLIGHT CREW PERFORMED THE QRH 2.6 PROCEDURE, CONFIRMING THE FAILURE. MX PERSONNEL DEFERRED THE REPORT IAW MEL 36-8 CAT C, SO ACFT WAS REFUELED AND DISPATCHED IN SUCH CONDITION.  MX PERFORMED FIM 36-10 TASK 801 AND THE PRECOOLER AIR PNEUMATIC VALVE WAS REPLACED AND TESTED IAW MM 36-12-02 AND 36-11-00, ALL CORRECT.
